National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:首页->检索结果浏览
排序:
全选
显示: 条结果
1    
{\Gamma}$$ Γ -Convergence Analysis of a Generalized XY Model: Fractional Vortices and String Defects 期刊论文

Communications in Mathematical Physics     ISSN:0010-3616  Volume:358  Issue:2  Page:705-739  

Badal Rufat;   Cicalese Marco;   De Luca Lucia;   Ponsiglione Marcello;  

来源数据库: [Web of Science, Science Citation Index Expanded, Scopus],

被引频次:0

文摘信息 获取全文 问图书馆员

2    
A Γ -Convergence Result for the Upper Bound Limit Analysis of Plates 期刊论文

ESAIM: Mathematical Modelling and Numerical Analysis     ISSN:0764-583X  Volume:50  Issue:1  Page:215-235  

Bleyer Jérémy;   Carlier Guillaume;   Duval Vincent;   Mirebeau Jean-Marie;   Peyré Gabriel;  

来源数据库: [Web of Science, Science Citation Index Expanded, Scopus, ABI/INFORM Global],

被引频次:1

文摘信息 获取全文 问图书馆员

3    
An Energetic Variational Approach for the Cahn–Hilliard Equation with Dynamic Boundary Condition: Model Derivation and Mathematical Analysis 期刊论文

Archive for Rational Mechanics and Analysis     ISSN:0003-9527  Volume:233  Issue:1  Page:167-247  

Liu Chun;   Wu Hao;  

来源数据库: [Web of Science, Science Citation Index Expanded, Scopus],

被引频次:1

文摘信息 获取全文 问图书馆员

4    
The Boltzmann–Grad limit of a hard sphere system: analysis of the correlation error 期刊论文

Inventiones mathematicae     ISSN:0020-9910  Volume:207  Issue:3  Page:1135-1237  

Pulvirenti M;   Simonella S;  

来源数据库: [Web of Science, Science Citation Index Expanded, Scopus],

被引频次:11

文摘信息 获取全文 问图书馆员

5    
Mathematical Analysis of Plasmonic Nanoparticles: The Scalar Case 期刊论文

Archive for Rational Mechanics and Analysis     ISSN:0003-9527  Volume:224  Issue:2  Page:597-658  

Ammari Habib;   Millien Pierre;   Ruiz Matias;   Zhang Hai;  

来源数据库: [Web of Science, Science Citation Index Expanded, Scopus],

被引频次:30

文摘信息 获取全文 问图书馆员

6    
Topological microstructure analysis using persistence landscapes 期刊论文

Physica D: Nonlinear Phenomena     ISSN:0167-2789  Volume:334  Page:60-81  

Dłotko Paweł;   Wanner Thomas;  

来源数据库: [Web of Science, Science Citation Index Expanded, Scopus],

被引频次:6

文摘信息 获取全文 问图书馆员

7    
Nonharmonic analysis of boundary value problems 期刊论文

International Mathematics Research Notices     ISSN:1073-7928  Volume:2016  Issue:12  Page:3548-3615  

Ruzhansky Michael;   Tokmagambetov Niyaz;  

来源数据库: [Web of Science, Science Citation Index Expanded, Scopus],

被引频次:20

文摘信息 问图书馆员

8    
Spectral approximation properties of isogeometric analysis with variable continuity 期刊论文

Computer Methods in Applied Mechanics and Engineering     ISSN:0045-7825  Volume:334  Page:22-39  

Puzyrev Vladimir;   Deng Quanling;   Calo Victor;  

来源数据库: [Web of Science, Science Citation Index Expanded, Scopus],

被引频次:2

文摘信息 获取全文 问图书馆员

9    
Optimal decay of extremals for the fractional Sobolev inequality 期刊论文

Calculus of Variations and Partial Differential Equations     ISSN:0944-2669  Volume:55  Issue:2  Page:1-32  

Brasco Lorenzo;   Mosconi Sunra;   Squassina Marco;  

来源数据库: [Web of Science, Science Citation Index Expanded, Scopus],

被引频次:25

文摘信息 获取全文 问图书馆员

10    
Group analysis of general Burgers–Korteweg–de Vries equations 期刊论文

Journal of Mathematical Physics   ISSN:0022-2488  Volume:58  Issue:8  Page:81511  

Opanasenko Stanislav;   Bihlo Alexander;   Popovych Roman O;  

来源数据库: [Web of Science, Science Citation Index Expanded, Scopus],

被引频次:3

文摘信息 获取全文 问图书馆员

< 首页 < 上一页 1 2 3 4 5 下一页 >
导出参考文献:×
作者信息:×